# SDR QXEA2011081900692

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CUTOUT HAS CORROSION ON MATING SURFACE.  REMOVED CORROSION IAW RD 8/4-57-441.  COMPLETED REPAIR REF. RD-8/4-57-1626 AND 8/4-57-441.
